Ohio, 2021Winter Storm and Winter Weather in Ohio, February 10 to 11, 2021
February 10 to 11, 2021 · NWS ILN · 30 events in 30 counties and zones
A mix of wintry precipitation affected the region, with heavier ice accumulation found across northern and northeast Kentucky and far southern Ohio.
Every event with a place to put it; 30 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 30
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A mix of wintry precipitation affected the region, with heavier ice accumulation found across northern and northeast Kentucky and far southern Ohio.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Feb 10, 2:46 PM EST, 14 minutes earlier.
Area forecast discussion, Feb 10, 2:46 PM EST, 14 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
246 PM EST Wed Feb 10 2021
.SYNOPSIS...
A winter weather event will unfold today and tonight, with mixed
wintry precipitation near and south of the Ohio River and light
snow north of the river. Drier conditions return by Friday with
colder air filtering into the region for Saturday and Sunday.
Below normal temperatures are expected this weekend into early
next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
A break in the precipitation has occurred early this afternoon near
the Ohio River while some light snow has developed along the I-70
corridor in an area of weak warm air advection. The area of snow
along I-70 is forecast continue into the evening leading to an inch
or two of snow accumulation. Some slick spots may result for the
evening commute. This area of snow should then come to an end
tonight when WAA degrades due to the 850 hPa winds shifting to
northerly. The biggest concern shifts south of I-70 later this
afternoon into the evening hours for a potentially impactful round
of freezing rain and mixed precipitation in southern Ohio and
especially northern Kentucky.
An area of precipitation currently over Indiana along a band of
frontogenesis at the nose of a 850 hPa LLJ is going to move
northeast into the aforementioned area around 3PM or 4PM. Relatively
heavy rain and ice accretion rates may occur as this precipitation
traverses along the Ohio River this evening along with snow in
southern Ohio. Some sleet and snow may also mix in over northern
Kentucky where the thermal profile is supportive mixed precipitation
and 850 hPa temperatures remain a degree or two cooler than
previously forecast.
Ice accumulations are expected to be highest south of the Ohio River
in the northern Kentucky counties where a Winter Storm Warning has
been issued. Storm total ice accumulations could approach 0.25 inch
or more overnight in these counties. Elsewhere, a Winter Weather
Advisory has been issued for areas where ice amounts are most likely
going to remain below 0.2 inches with snow amounts less than 2
inches. Either way, travel impacts this evening and overnight are
likely to be fairly significant in northern Kentucky and perhaps
southern Ohio regardless of whether a county is inside or outside a
Winter Storm Warning. Please use extreme caution if traveling.
Precipitation then starts coming to an end late overnight, but
lingering travel impacts will prevail. Forecast lows are in the low
teens north of I-70 and near 20 by the Ohio River.
&&
.SHORT TERM /THURSDAY/...
Thursday will be much drier than will be the case today and
tonight. In fact, do think the Winter Weather Advisory/headlines
will end up being cancelled earlier than their current
expiration time of midnight Thursday night/Friday morning as
recent guidance has trended a bit further to the south (centered
more over central/southern KY) with a another batch of mixed
wintry pcpn during the daytime period on Thursday. Nevertheless,
will see patchy light snow continue across parts of the area
during this time (particularly Thursday afternoon), with
additional light accumulations possible during the short term
period. At this time, it does not appear that any notable
accumulations of wintry pcpn are going to occur on Thursday.
However, kept the advisory timing as is for now and will just
handle these adjustments with an early cancellation if needed.
Patchy light snow will be favored across the southern half/two-
thirds of the ILN FA on Thursday afternoon as highs again range
from around 20 degrees in west-central Ohio to around 30 degrees
in the lower Scioto Vly/NE KY.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
While system will be exiting the area at the beginning of the
period, cannot completely rule out a bit of light snow passing
across the area with a weak disturbance Thursday night. Only
warrants slight chance PoPs at this point. Expect to be dry Friday
and Friday night. Then as mid level flow backs, short waves in both
the northern stream and southern stream will pass by near the area
Saturday into Saturday night, although never phasing. This will
bring another chance of snow with higher chances in west central
Ohio, associated with the northern stream, and also northeast
Kentucky and south central Ohio with the southern stream.
Heading into next week, the polar vortex will weaken and shift east
as a positively tilted trough into the upper Great Lakes. Vigorous
southern stream system will emerge out of the southern Plains on
Monday and lift into the Ohio Valley on Tuesday. While model
discrepancies make details uncertain, both the GEFS and ECWMF
ensemble systems indicate a very high chance of measurable
precipitation. So have increased PoPs for Monday night and Tuesday.
Thermals profiles will remain cold enough for snow unless western
outlier solutions like the 00Z ECMWF verify.
Cold conditions will persist with coldest temperatures still
expected Sunday through Monday when most locations will not reach 20
during the day and lows will be in the single digits either side of
0. There remains the potential for wind chill advisory conditions at
some point during that period.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
Observations early this afternoon reveal overcast skies with a mix
of VFR and MVFR ceilings over the TAF sites. IFR ceilings are
approaching the western TAF sites from the west and are expected to
overspread the sites later this afternoon and evening. The exact
timing of the onset of MVFR and IFR ceilings has been a struggle as
model guidance keeps trying to lower ceilings too early. As a
result, have tried to push back the arrival of lower ceilings into
the afternoon and evening.
Freezing precipitation is also expected to overspread the TAF sites
from west to east in the late afternoon/early evening along with
MVFR and IFR visibilities. CVG and LUK will experience the heaviest
precipitation while the northern sites have only have light or
periodic snowfall this evening into the overnight. The precipitation
type at the Cincinnati sites is hard to determine, but snow is the
most likely and dominant precipitation type. However, it should be
noted that freezing rain could mix in at times this evening at the
Cincinnati sites.
Precipitation ends and ceilings and visibilities improve late
overnight and into Thursday morning. Northeasterly winds around 10
knots are expected the entire TAF period.
OUTLOOK...MVFR/IFR CIGs and VSBYs will continue into Thursday,
and MVFR CIGs possible into Friday. MVFR conditions are
expected again Saturday into Sunday, with snow on Saturday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Winter Weather Advisory until 7 PM EST Thursday for OHZ070>074-
077>082-088.
KY...Winter Weather Advisory until 7 PM EST Thursday for KYZ089>093.
Winter Storm Warning until 7 PM EST Thursday for KYZ094>100.
IN...Winter Weather Advisory until 7 PM EST Thursday for INZ066-
073>075-080.
&&
SYNOPSIS...KC
NEAR TERM...Campbell
SHORT TERM...KC
LONG TERM...
AVIATION...CampbellHazardous weather outlook, Feb 10, 2:39 PM EST, 21 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
239 PM EST Wed Feb 10 2021
INZ066-073>075-OHZ070>074-077-080-111100-
Franklin IN-Ripley-Dearborn-Ohio-Butler-Warren-Clinton-Ross-Hocking-
Hamilton-Highland-
239 PM EST Wed Feb 10 2021
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THURSDAY...
This Hazardous Weather Outlook is for Southeast Indiana, Central
Ohio, South Central Ohio and Southwest Ohio.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
Additionally, very cold temperatures and wind chills are possible
Sunday and Monday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report snow and ice accumulations
to the National Weather Service.
OHZ063>065-111100-
Fayette OH-Pickaway-Fairfield-
239 PM EST Wed Feb 10 2021
This Hazardous Weather Outlook is for Central Ohio.
.DAY ONE...This afternoon and tonight.
Periods of light snow are expected through tonight, with
accumulations of up to an inch possible.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Periods of light snow are possible on Thursday, with additional
light accumulations possible.
Additionally, very cold temperatures and wind chills are possible
Sunday and Monday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report snow and ice accumulations
to the National Weather Service.
INZ080-KYZ089>093-OHZ078-079-081-082-088-111100-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Clermont-Brown-
Adams-Pike-Scioto-
239 PM EST Wed Feb 10 2021
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THURSDAY...
This Hazardous Weather Outlook is for Southeast Indiana, Northern
Kentucky, South Central Ohio and Southwest Ohio.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
Additionally, very cold temperatures and wind chills are possible
Sunday and Monday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report snow and ice accumulations
to the National Weather Service.
KYZ094>100-111100-
Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
239 PM EST Wed Feb 10 2021
...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST THURSDAY...
This Hazardous Weather Outlook is for Northeast Kentucky and
Northern Kentucky.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
Additionally, very cold temperatures and wind chills are possible
Sunday and Monday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report snow and ice accumulations
to the National Weather Service.
INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-111100-
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-
Preble-Montgomery-Greene-
239 PM EST Wed Feb 10 2021
This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio and West Central Ohio.
.DAY ONE...This afternoon and tonight.
Periods of light snow are expected into tonight. Snow accumulations
of 1 to 2 inches are possible.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Extremely cold temperatures and wind chills are possible Sunday and
Monday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report snow and ice accumulations
to the National Weather Service.
In the hours before
Special weather statement, Feb 10, 9:42 AM EST, 5 hours 18 minutes before
Special Weather Statement
National Weather Service Wilmington OH
942 AM EST Wed Feb 10 2021
INZ058-059-066-073>075-OHZ060>063-070>073-077-080-101830-
Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Preble-
Montgomery-Greene-Fayette OH-Butler-Warren-Clinton-Ross-Hamilton-
Highland-
Including the cities of Connersville, Liberty,
West College Corner, Brookville, Batesville, Milan, Versailles,
Lawrenceburg, Aurora, Rising Sun, Eaton, Camden, Dayton,
Kettering, Beavercreek, Fairborn, Xenia, Washington Court House,
Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon,
Springboro, Wilmington, Blanchester, Chillicothe, Cincinnati,
Hillsboro, and Greenfield
942 AM EST Wed Feb 10 2021
...LIGHT SNOW WILL IMPACT SOUTHEAST INDIANA AND SOUTHWEST OHIO
LATE THIS MORNING AND EARLY THIS AFTERNOON...
A band of light snow, which may briefly mix with freezing rain or
freezing drizzle, will move into the area during the late morning
and early afternoon hours. Any snow and ice accumulations will be
light. However, the light precipitation may produce slick spots
on roads, bridges, and other surfaces due to cold ground
temperatures.
Use caution if traveling. Allow extra time to reach your
destination.
Winter Storm, Adams
- When
- February 10, 3:00 PM EST to February 11, 5:00 AM EST
- Where
- Adams forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 38.846, -83.472 (the zone’s center; the record gives no point)
A combination of freezing rain, sleet, and snow accumulated to about 1.5 inches by daybreak in Manchester. This included a quarter inch of glaze on elevated surfaces. The cooperative observer 6 miles east-southeast of West Union measured 1.9 inches of snow, which was severely reduced by the sleet and freezing rain that occurred.
Winter Storm, Scioto
- When
- February 10, 3:00 PM EST to February 11, 5:00 AM EST
- Where
- Scioto forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 38.804, -82.993 (the zone’s center; the record gives no point)
Law enforcement in Portsmouth indicated that a wintery mix amounted to about 2 inches of accumulation, along with a quarter inch of a glaze of ice on elevated surfaces. A spotter 4 miles east of Wheelersburg had about 3 inches of accumulation, and also had a quarter inch of a glaze. The CoCoRaHS observer east of Lucasville measured 2.5 inches of snow.
Winter Storm, Brown
- When
- February 10, 3:00 PM EST to February 11, 5:00 AM EST
- Where
- Brown forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.934, -83.867 (the zone’s center; the record gives no point)
A spotter in Georgetown measured 3.5 inches of snow. A quarter inch of a glaze is estimated to have affected the southern part of the county, while the panhandle to the north got about an inch and a half of snow.
Winter Weather, Auglaize
- When
- February 10, 3:00 PM EST to February 11, 5:00 AM EST
- Where
- Auglaize forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 40.561, -84.222 (the zone’s center; the record gives no point)
The observer southwest of Wapakoneta measured a half inch of snow.
Winter Weather, Butler
- When
- February 10, 3:00 PM EST to February 11, 5:00 AM EST
- Where
- Butler forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.439, -84.576 (the zone’s center; the record gives no point)
The observer located 3 miles north-northeast of Middletown measured 2.7 inches of snow.
Winter Weather, Champaign
- When
- February 10, 3:00 PM EST to February 11, 5:00 AM EST
- Where
- Champaign forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.138, -83.769 (the zone’s center; the record gives no point)
The observers at the water treatment plant in Urbana and 2 miles northeast of St. Paris both measured 1.3 inches of snow.
Winter Weather, Clark
- When
- February 10, 3:00 PM EST to February 11, 5:00 AM EST
- Where
- Clark forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.917, -83.784 (the zone’s center; the record gives no point)
The observer in New Carlisle measured 3 inches of snow.
Winter Weather, Clermont
- When
- February 10, 3:00 PM EST to February 11, 5:00 AM EST
- Where
- Clermont forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.047, -84.152 (the zone’s center; the record gives no point)
The observer located 4 miles southwest of Bethel measured 2.6 inches of snow. Another observer near Withamsville measured 1.8 inches, and 1.5 inches was reported 2 miles south of Loveland and 3 miles northeast of Batavia.
Winter Weather, Clinton
- When
- February 10, 3:00 PM EST to February 11, 5:00 AM EST
- Where
- Clinton forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.415, -83.808 (the zone’s center; the record gives no point)
The observer 2 miles north of Wilmington measured 1.2 inches of snow.
Winter Weather, Darke
- When
- February 10, 3:00 PM EST to February 11, 5:00 AM EST
- Where
- Darke forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 40.133, -84.619 (the zone’s center; the record gives no point)
The observer 4 miles east-northeast of Arcanum measured 2 inches of snow, while the observer south of Pitsburg measured 1.7 inches. Northwest of Bradford, the observer recorded 0.8 inches of snow.
Winter Weather, Delaware
- When
- February 10, 3:00 PM EST to February 11, 5:00 AM EST
- Where
- Delaware forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 40.278, -83.005 (the zone’s center; the record gives no point)
The observer east of Lewis Center measured 0.9 inches of accumulation. Most of the county saw around a half inch, with up to an inch found closer to the southern county line.
Winter Weather, Fairfield
- When
- February 10, 3:00 PM EST to February 11, 5:00 AM EST
- Where
- Fairfield forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.752, -82.631 (the zone’s center; the record gives no point)
The observer located 4 miles east-northeast of Pickerington measured 2.3 inches of snow. Another 2 miles south-southeast of Pickerington measured 1.5 inches, while a third 2 miles north of town measured an inch.
Winter Weather, Fayette
- When
- February 10, 3:00 PM EST to February 11, 5:00 AM EST
- Where
- Fayette forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.560, -83.456 (the zone’s center; the record gives no point)
The observer near Jeffersonville measured a half inch of snow.
Winter Weather, Franklin
- When
- February 10, 3:00 PM EST to February 11, 5:00 AM EST
- Where
- Franklin forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.970, -83.009 (the zone’s center; the record gives no point)
The observer 5 miles northwest of Columbus measured 1.7 inches of snow. Snowfall from across the county generally ranged from an inch in the north to an inch and a half in the south.
Winter Weather, Greene
- When
- February 10, 3:00 PM EST to February 11, 5:00 AM EST
- Where
- Greene forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.692, -83.890 (the zone’s center; the record gives no point)
The observer southwest of Fairborn measured 1.6 inches of snow. Another located 3 miles southwest of Xenia measured 1.1 inches.
Winter Weather, Hamilton
- When
- February 10, 3:00 PM EST to February 11, 5:00 AM EST
- Where
- Hamilton forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.196, -84.543 (the zone’s center; the record gives no point)
The observer northeast of Kenwood measured 2.9 inches of snow. Observers in Cherry Grove and northwest of Wyoming both measured 2.5 inches. Amounts across the county were generally 1.5 to 2.5 inches.
Winter Weather, Highland
- When
- February 10, 3:00 PM EST to February 11, 5:00 AM EST
- Where
- Highland forecast zone
- Reported by
- Unknown
- Coordinates
- 39.185, -83.601 (the zone’s center; the record gives no point)
Based on surrounding observations, it is estimated that 1.5 inches of snow was found across the county.
Winter Weather, Hocking
- When
- February 10, 3:00 PM EST to February 11, 5:00 AM EST
- Where
- Hocking forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.497, -82.479 (the zone’s center; the record gives no point)
The observer in Laurelville measured 1.5 inches of snow, while in Logan 1.3 inches was reported. The CoCoRaHS observer north of Logan measured 1.1 inches, and the cooperative observer 3 miles northwest of Nelsonville measured an inch.
Winter Weather, Licking
- When
- February 10, 3:00 PM EST to February 11, 5:00 AM EST
- Where
- Licking forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 40.092, -82.483 (the zone’s center; the record gives no point)
The observer 4 miles north of Granville measured 2 inches of snow.
Winter Weather, Logan
- When
- February 10, 3:00 PM EST to February 11, 5:00 AM EST
- Where
- Logan forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.388, -83.766 (the zone’s center; the record gives no point)
The observer 3 miles north of Huntsville measured an inch of snow. Other reported amounts across the county were generally a half inch.
Winter Weather, Madison
- When
- February 10, 3:00 PM EST to February 11, 5:00 AM EST
- Where
- Madison forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.894, -83.400 (the zone’s center; the record gives no point)
A spotter southwest of London measured 1.5 inches of snow, while the cooperative observer in town measured 1.1 inches.
Winter Weather, Miami
- When
- February 10, 3:00 PM EST to February 11, 5:00 AM EST
- Where
- Miami forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 40.053, -84.229 (the zone’s center; the record gives no point)
The observer in Tipp City measured 1.7 inches of snow, with other reports around the county found to be generally around an inch.
Winter Weather, Montgomery
- When
- February 10, 3:00 PM EST to February 11, 5:00 AM EST
- Where
- Montgomery forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.755, -84.291 (the zone’s center; the record gives no point)
The observer west of Germantown measured 2.9 inches of snow, while another in Huber Heights measured 2 inches. Other reported amounts across the county were generally 1 to 2 inches in depth.
Winter Weather, Pickaway
- When
- February 10, 3:00 PM EST to February 11, 5:00 AM EST
- Where
- Pickaway forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.642, -83.024 (the zone’s center; the record gives no point)
The observer in Circleville measured an inch of snow.
Winter Weather, Pike
- When
- February 10, 3:00 PM EST to February 11, 5:00 AM EST
- Where
- Pike forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.077, -83.067 (the zone’s center; the record gives no point)
The observer in Waverly measured 3.5 inches of snow. A CoCoRaHS observer in Piketon measured 2.5 inches.
Winter Weather, Preble
- When
- February 10, 3:00 PM EST to February 11, 5:00 AM EST
- Where
- Preble forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.742, -84.648 (the zone’s center; the record gives no point)
A spotter in Eaton measured 1.5 inches of snow, while the CoCoRaHS north of town measured 1.4 inches.
Winter Weather, Ross
- When
- February 10, 3:00 PM EST to February 11, 5:00 AM EST
- Where
- Ross forecast zone
- Reported by
- Unknown
- Coordinates
- 39.338, -83.057 (the zone’s center; the record gives no point)
Based on surrounding observations, it is estimated that the bulk of the county received an inch and a half of snowfall.
Winter Weather, Shelby
- When
- February 10, 3:00 PM EST to February 11, 5:00 AM EST
- Where
- Shelby forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 40.332, -84.205 (the zone’s center; the record gives no point)
The observer north of Houston measured 1.7 inches of snow, while another northwest of Fort Loramie measured an inch.
Winter Weather, Union
- When
- February 10, 3:00 PM EST to February 11, 5:00 AM EST
- Where
- Union forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.299, -83.372 (the zone’s center; the record gives no point)
The observer in Marysville measured 0.9 inches of snow.
Winter Weather, Warren
- When
- February 10, 3:00 PM EST to February 11, 5:00 AM EST
- Where
- Warren forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.428, -84.167 (the zone’s center; the record gives no point)
The observer located 4 miles east-northeast of Loveland measured 1.5 inches of snow. Other reports across the county were generally around an inch.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm in Kentucky, February 10 to 11, 20211 death · $225,000 · 22 events
- Ice Storm and Winter Storm in Kentucky, February 10 to 11, 20211 death · 1 injured · 38 events
- Winter Storm and Winter Weather in West Virginia, February 10 to 12, 2021$66,000 · 25 events
- Winter Storm in Kentucky, February 10 to 11, 2021$75,000 · 4 events
- Winter Storm in Indiana, February 10, 2021$65,000 · 6 events
- Ice Storm and Winter Weather in Kentucky, February 10 to 12, 202136 events
- Winter Storm and Winter Weather in Illinois, February 10 to 11, 2021$20,000 · 19 events
- Ice Storm and Winter Weather in Arkansas, February 10 to 11, 202124 events
- Winter Storm and Winter Weather in Kentucky, February 10 to 11, 202117 events
- Winter Storm and Winter Weather in Maryland, February 10 to 11, 202117 events
- Winter Storm and Winter Weather in New Jersey, February 10 to 11, 202117 events
- Winter Weather in Pennsylvania, February 10 to 11, 202115 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 946269, 946270, 947804, 948637, 948638, 948639, 948640, 948641, 948642, 948643, 948644, 948645, 948646, 948647, 948648, 948649, 948650, 948651, 948652, 948653, 948654, 948655, 948656, 948657, 948658, 948659, 948660, 948661, 948662, 948663.